# SDR 9511546716

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Engine: Pwa JT9D7F
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 4 Eng
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E, F

## Discrepancy

DURING CRUISE, THE NR 4 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BOTH TEMPERATURE LOOPS WERE READING FULL SCALE.  THE ENGINE WAS SHUT DOWN. THE LEFT FIRE BOTTLE WAS DISCHARGED AND THE FLIGHT CONTINUED TO NRT WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  NO FUEL WAS DUMPED.  A METACAL WAS REMOVED FROM THE LOWER FIRE LOOP CONNECTORS AND THE SYSTEM OPERATIONS THEN CHECKED OK.
